Kronecker and his Arithmetical Theory of The Algebraic Equation.
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 173-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186477,
author = {Henry B. Fine},
title = {Kronecker and his {Arithmetical} {Theory} of {The} {Algebraic} {Equation.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {173--184},
year = {1891},
volume = {1},
zbl = {24.0032.06},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186477/}
}
Henry B. Fine. Kronecker and his Arithmetical Theory of The Algebraic Equation.. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 173-184. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186477/